# SDR SWAA2023020288694

- Difficulty date: January 5, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AT LEVEL BL 0 AT PASSENGER CABIN 2023-36851<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED ANGLE LOCATED BS695 AT LEVEL BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG# 273A9110; SHEET 3; REV-;[03] CORRECTED STEP 2. REPLACED ANGLE LOCATED BS695 AT LEVEL BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG# 273A9110; SHEET 3; REV-. SEE INDIVIDUAL SIGN OFF BELLOW.;[04] REPLACED ANGLE LOCATED BS695 AT LEVEL BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG# 273A9110; SHEET 3; REV-. RII ACCOMPLISHED   SEE INDIVIDUAL SIGN OFF BELLOW.
